# SDR COMA0760548

- Difficulty date: August 29, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 29,447 hours, 26,282 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7179015
- Part serial: 125
- Condition: Faulty
- Location: Cockpit
- Part time: 4,101 hours, 3,290 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5263 - GEAR DISAGREE.  MAIN DOWN GREEN, NOSE GEAR UP.  COMPLIED WITH QRH, GEAR CAME DOWN THREE GREEN, AND LANDED SAFELY.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE ASSEMBLY.
